# SDR USAASB01327

- Difficulty date: November 25, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY EXIT LIGHT AND THE CENTER AISLE OVERHEAD EMERGENCY EXIT LIGHT AT THE OVERWING EXIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT THE CENTER AISLE OVERHEAD LOCATION AT EMERGENCY EXIT ROWS.  OPERATIONAL CHECK GOOD.  (M)
